Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 63, NWS San Angelo, TX

May 31, 2007Brown County, Texas

NWS San Angelo, TX issued this flash flood warning at May 31, 2007, 12:52 AM CDT for Brown County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2007, 12:52 AM CDT (05:52 UTC)
Expired
May 31, 2007, 3:45 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Whole counties

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 310553
FFWSJT
TXC049-310845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1252 AM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROWN COUNTY IN WEST CENTRAL TEXAS

* UNTIL 345 AM CDT

* AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR BROWNWOOD...MOVING SOUTH AT
  5 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  EARLY BY 105 AM CDT...
  BROWNWOOD BY 110 AM CDT...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA...INCLUDING BROWNWOOD IN A SHORT PERIOD OF TIME. STREETS 
IN BROWNWOOD WILL LIKELY BECOME FLOODED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
      3172 9869 3200 9887 3199 9919

$$
2 follow-up statements
000 
WGUS74 KSJT 310657
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 AM CDT THU MAY 31 2007

TXC049-310845-
BROWN TX-
151 AM CDT THU MAY 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR BROWN
COUNTY...

AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS 
LOCATED 5 MILES SOUTH OF BROWNWOOD...MOVING SOUTH AT 10 MPH.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
   INDIAN CREEK BY 300 AM CDT...

RADAR HAS ESTIMATED 2 TO 4 INCHES OF RAINFALL FROM LAKE BROWNWOOD TO 
OWENS TO JUST WEST OF BROWNWOOD. THE PUBLIC REPORTED 2 INCHES OF 
RAINFALL...2 MILES WEST OF DOWNTOWN BROWNWOOD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE AS THE 
STORM MOVES THROUGH SOUTHERN BROWN COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
      3172 9869 3200 9887 3199 9919

$$

04
000 
WGUS74 KSJT 310732
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
226 AM CDT THU MAY 31 2007

TXC049-310845-
BROWN TX-
226 AM CDT THU MAY 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR BROWN
COUNTY...

AT 226 AM CDT...RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAINFALL HAD 
FALLEN FROM LAKE BROWNWOOD TO OWENS TO JUST WEST OF BROWNWOOD...TO 5 
MILES SOUTH OF BROWNWOOD. 

THE THUNDERSTORMS THAT PRODUCED THE RAIN...HAD WEAKENED CONSIDERABLY 
...AND WERE EXITING THE SOUTHEAST BROWN COUNTY LINE FROM SOUTHEAST 
OF ZEPHYR TO INDIAN CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
      3172 9869 3200 9887 3199 9919

$$

04

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 11:42 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 30, 11:42 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1142 PM CDT WED MAY 30 2007

.AVIATION...
A FEW THUNDERSTORMS HAVE REDEVELOPED NEAR A WEAK FRONTAL BOUNDARY
OVER THE HEARTLAND. THESE SHOULD DISSIPATE IN THE HOURS AFTER MIDNIGHT.
WITH A MOISTENING BOUNDARY LAYER...EXPECT LOW CLOUDS OVER THE BIG
COUNTRY TO EXPAND FARTHER TO THE SOUTH AND WEST OVERNIGHT. MOST
OF WEST CENTRAL TEXAS SHOULD HAVE LOW CLOUDS WITH MVFR CEILINGS BY
DAYBREAK THURSDAY. THE CLOUD COVERAGE WILL DECREASE FROM SOUTH TO
NORTH DURING THE DAY THURSDAY...WITH CEILINGS AND BASES CLIMBING
INTO THE VFR CATEGORY. AN ISOLATED THUNDERSTORM IS POSSIBLE
THURSDAY AFTERNOON AND EVENING. THE BEST CHANCE FOR ANY STORM
DEVELOPMENT WILL BE ACROSS THE BIG COUNTRY.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/

AVIATION...
WITH A VERY UNSTABLE AIRMASS AND THE PRESENCE OF A WEAK COLD FRONT...
DRYLINE...AND AN OUTFLOW BOUNDARY...A FEW THUNDERSTORMS MAY DEVELOP
THIS EVENING. CAP STRENGTH HAS HELD SO FAR...BUT IF STORMS CAN
DEVELOP...COULD QUICKLY INTENSIFY AND BECOME SEVERE. CARRYING
SCATTERED CB IN THE CLOUD GROUPS FOR THE TAF SITES THROUGH LATE
EVENING. QUICK AMENDMENTS WILL BE NEEDED IF THUNDERSTORM
DEVELOPMENT OVER A TAF SITE BECOMES IMMINENT. WINDS WILL BECOME
MOSTLY NORTHEAST TO EAST TONIGHT...THEN SHOULD VEER TO THE
SOUTHEAST ON THURSDAY. A PERIOD OF MOSTLY CLEAR SKIES IS EXPECTED
FROM ROUGHLY 03Z-09Z. WITH A MOISTENING BOUNDARY LAYER...EXPECT LOW
CLOUDS TO DEVELOP INITIALLY OVER THE BIG COUNTRY AND EXPAND TO THE
SOUTH AND WEST OVERNIGHT. MOST OF WEST CENTRAL TEXAS SHOULD HAVE
LOW CLOUDS WITH MVFR CEILINGS BY DAYBREAK THURSDAY. THE CLOUD
COVERAGE WILL DECREASE FROM SOUTH TO NORTH DURING THE DAY
THURSDAY...WITH CEILINGS AND BASES CLIMBING INTO THE VFR CATEGORY.
AN ISOLATED THUNDERSTORM IS POSSIBLE THURSDAY AFTERNOON AND
EVENING. THE BEST CHANCE FOR ANY STORM DEVELOPMENT WILL BE ACROSS
THE BIG COUNTRY.

PREV DISCUSSION... /ISSUED 315 PM CDT WED MAY 30 2007/

SHORT TERM...
AN ALL OR NOTHING TYPE OF EVENT FOR WEST CENTRAL TEXAS UPCOMING...
AND PLAYING THE WAITING GAME RIGHT NOW.

SURFACE BASED CAPES HAVE CLIMBED ABOVE 3500 ALREADY...WITH THE 18Z
RUC SHOWING EVEN BETTER INSTABILITY LATER THIS AFTERNOON. CAP HAS
HELD SO FAR...BUT CU HAS STARTED TO DEVELOP. MAY BE A FEW MORE
HOURS...BUT THINK AT LEAST SCATTERED STORMS WILL DEVELOP THIS
AFTERNOON AND EVENING...AND GIVEN THE INSTABILITY...MAY QUICKLY
REACH SEVERE LEVELS. NEXT QUESTION IS WHERE? FRONTAL BOUNDARY
DRAPED BETWEEN SWEETWATER AND ABILENE...WITH SOMEWHAT ILL DEFINED
DRYLINE EXTENDING SOUTH ACROSS THE CONCHO VALLEY AND NORTHERN
EDWARDS PLATEAU. ALSO WATCHED THE VERY BACK EDGE OF AN OUTFLOW
BOUNDARY CREEP INTO THE EASTERN COUNTIES EARLIER THIS AFTERNOON.
COULD SEE THE STORMS DEVELOP ANYWHERE ALONG ANY OF THESE
BOUNDARIES...BUT AREAS ACROSS THE COLD FRONT ACROSS THE BIG
COUNTRY PROBABLY THE MOST LIKELY. THEN WE WILL SEE IF A MORE
WIDESPREAD COMPLEX CAN END UP FORMING.

WILL CONTINUE THE SMALL POPS FOR THURSDAY AND THURSDAY NIGHT...AS
FRONTAL BOUNDARY BEGINS TO WASH OUT. CAP SHOULD BE A LITTLE WEAKER
AND SHOULD HAVE PLENTY OF INSTABILITY...BUT GETTING SOME SORT OF
SURFACE CONVERGENCE TO BREAK THROUGH THE REMAINING CAP MAY STILL
BE TOUGH. WILL NEED TO SEE WHATS LEFT OF THE FRONTAL BOUNDARY AND
WHERE ANY OUTFLOW BOUNDARIES WILL END UP.

LONG TERM...
NORTHWEST FLOW BECOMES ESTABLISHED ACROSS THE SOUTHERN
PLAINS...WITH A SERIES OF SHORTWAVES DROPPING THROUGH. HARD TO
RULE OUT CONVECTIVE DEVELOPMENT IN NORTHWEST FLOW...WITH EITHER
STUFF DEVELOPING WELL TO THE NORTHWEST ROLLING IN
SATURDAY... SUNDAY...OR EVEN MONDAY NIGHT...OR AT LEAST SHOVING
BOUNDARIES DOWN OUR DIRECTION. WILL CONTINUE TO MENTION SLIGHT
CHANCE TO CHANCE POPS...WITH BETTER ODDS ACROSS THE BIG COUNTRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  68  88  68  86 /  30  20  20  20
SAN ANGELO  68  91  68  89 /  30  20  20  10
JUNCTION  71  89  68  87 /  30  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 3:19 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 PM CDT WED MAY 30 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-312030-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
319 PM CDT WED MAY 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH INTO THE BIG
COUNTRY. ALSO...SEVERAL THUNDERSTORM OUTFLOW BOUNDARIES CONTINUE
TO PROPAGATE ACROSS WEST CENTRAL TEXAS THIS AFTERNOON. THE
COMBINATION OF THE OUTFLOW BOUNDARIES AND THE COOL FRONT WILL BE
THE FOCUS FOR SCATTERED THUNDERSTORMS MAINLY THIS AFTERNOON AND
EVENING ACROSS THE BIG COUNTRY...HEARTLAND...NORTHWEST CONCHO
VALLEY AND THE NORTHWEST HILL COUNTRY. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. IF
THUNDERSTORMS DEVELOP...THE THUNDERSTORMS WILL QUICKLY BECOME
SEVERE. THE MAIN THREATS WILL BE VERY LARGE HAIL AND DAMAGING
WINDS...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING...WHERE THUNDERSTORMS DEVELOP ALONG
ANY BOUNDARIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UPPER LEVEL NORTHWEST FLOW AND A STATIONARY FRONT WILL BE OVER
WEST CENTRAL TEXAS THROUGH SUNDAY. ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE. A FEW STORMS MAY BE SEVERE
THURSDAY AND FRIDAY...MAINLY NORTH OF A MERTZON TO SAN ANGELO TO
COLEMAN LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED STARTING BETWEEN 4 PM AND 7 PM
THIS AFTERNOON AND EVENING AND CONTINUING THROUGH THE EVENING.
ACTIVATION IS MORE LIKELY NORTHEAST OF A LINE FROM STERLING CITY
TO SAN ANGELO TO JUNCTION LINE.

In the hours before

Special weather statement, May 30, 7:00 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
700 PM CDT WED MAY 30 2007

TXZ114-310045-
SHACKELFORD TX-
700 PM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT FOR
SHACKELFORD COUNTY...

AT 657 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHEAST OF FORT GRIFFIN...OR
ABOUT 13 MILES NORTHEAST OF ALBANY...MOVING EAST AT 15 MPH.
ANOTHER STORM WAS DEVELOPING JUST NORTHWEST OF ALBANY.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHEASTERN SHACKELFORD COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 30, 7:23 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
723 PM CDT WED MAY 30 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-310230-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
723 PM CDT WED MAY 30 2007

...SCATTERED SEVERE STORMS ARE POSSIBLE THROUGH LATE EVENING...

A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR MUCH OF
WEST CENTRAL TEXAS UNTIL MIDNIGHT. AT 715 PM...RADAR INDICATED
SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG AN OUTFLOW
BOUNDARY ACROSS THE BIG COUNTRY. CONDITIONS ARE FAVORABLE FOR
SCATTERED SEVERE STORMS ACROSS THE BIG COUNTRY...HEARTLAND AND
INTO THE CONCHO VALLEY THROUGH EARLY TONIGHT. ISOLATED SEVERE
STORMS ARE POSSIBLE FARTHER TO THE SOUTH. STAY TUNED TO NOAA ALL
HAZARDS RADIO OR YOUR LOCAL TELEVISION AND RADIO STATIONS FOR THE
LATEST STATEMENTS AND WARNINGS ON THESE STORMS.
Local storm report, May 30, 8:36 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
836 PM CDT WED MAY 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             LAWN                    32.13N 99.74W
05/30/2007  E1.00 INCH       TAYLOR             TX   TRAINED SPOTTER

&&

08
Local storm report, May 30, 9:01 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT WED MAY 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             4 E DUDLEY              32.26N 99.54W
05/30/2007  E1.00 INCH       CALLAHAN           TX   PUBLIC

&&

08
Special weather statement, May 30, 11:37 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1137 PM CDT WED MAY 30 2007

TXZ139-140-310530-
COLEMAN TX-BROWN TX-
1137 PM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR COLEMAN
AND BROWN COUNTIES...

AT 1134 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF MAY...OR ABOUT 13
MILES NORTH OF EARLY...MOVING SOUTH AT 15 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED ABOUT 1 MILE SOUTH OF COLEMAN...MOVING
SOUTH AT 15 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE BROWNWOOD NEAR BYRDS STORE AND BLANKET BY 1150 PM CDT
  OWENS BY 1155 PM CDT
  LAKE BROWNWOOD AND LAKE BROWNWOOD NEAR THRIFTY BY 1220 AM CDT
  EARLY AND THRIFTY BY 1225 AM CDT
  BROWNWOOD AND BANGS BY 1230 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR EASTERN PORTIONS OF WEST CENTRAL TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:07 PM CDTSevere Thunderstorm WarningSJTShackelford23 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor63 min
May 30, 7:31 PM CDTSevere Thunderstorm WarningSJTShackelford14 min
May 30, 7:44 PM CDTSevere Thunderstorm WarningSJTCallahan46 min
May 30, 7:50 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor40 min
May 30, 8:19 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford41 min
May 30, 8:30 PM CDTSevere Thunderstorm WarningSJTRunnels30 min
May 30, 8:56 PM CDTSevere Thunderstorm WarningSJTCallahan49 min
May 30, 11:59 PM CDTSevere Thunderstorm WarningSJTBrown46 min
May 31, 12:44 AM CDTSevere Thunderstorm WarningSJTBrown46 min
May 31, 1:25 AM CDTSevere Thunderstorm WarningSJTBrown50 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.